# SDR HAL96108

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 39567851
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HNL - FLT 504 - AFTER TAKEOFF AND GEAR UP, NOSE GEAR AREA HAD A LOUD VIBRATION.  CYCLED GEAR WITH NO CHANGE.  SUSPECT GEAR DOOR NOT CLOSING.  REMOVED AND REPLACED RT NOSE GEAR DOOR ACTUATOR PER MM 32-22-1.  OPS AND GEAR SWING OK.  (X)
